×

Le problème de Levi pour les espaces homogènes. (French) Zbl 0316.32004


MSC:

32T99 Pseudoconvex domains
32M10 Homogeneous complex manifolds
32E05 Holomorphically convex complex spaces, reduction theory
32E10 Stein spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BRUN (J.) . - Sur le problème de Levi dans certains fibrés (Preprint). · Zbl 0299.32024
[2] DIEUDONNÉ (J. A.) . - Éléments d’analyse, IV . - Paris, Gauthier-Villars, 1971 . Zbl 0217.00101 · Zbl 0217.00101
[3] FUJITA (R.) . - Domaines sans point critique intérieur sur l’espace projectif complexe , J. Math. Soc. Japan, t. 15, 1963 , p. 443-473. Article | MR 28 #2252 | Zbl 0138.06404 · Zbl 0138.06404
[4] FUJITA (R.) . - Domaines sans point critique intérieur sur l’espace produit , J. Math. Kyoto Univ., 1964 - 1965 , t. 4, p. 493-514. Article | MR 35 #4465 | Zbl 0147.07302 · Zbl 0147.07302
[5] GOTO (M.) . - On algebraic homogeneous spaces , Amer. J. of Math., t. 76, 1954 , p. 811-818. MR 16,568c | Zbl 0056.39803 · Zbl 0056.39803
[6] HIRSCHOWITZ (A.) . - Pseudoconvexité au-dessus d’espaces plus ou moins homogènes , Invent. Math., Berlin, t. 26, 1974 , p. 303-322. MR 50 #10323 | Zbl 0275.32009 · Zbl 0275.32009
[7] KISELMAN (C. O.) . - On entire functions of exponential type and indicators of analytic functionals , Acta Math., Uppsala, t. 117, 1967 , p. 1-35. MR 35 #1825 | Zbl 0152.07602 · Zbl 0152.07602
[8] MATSUGU (Y.) . - The Levi problem for a product manifold , Pac. J. of Math., t. 46, 1973 , p. 231-233. Article | MR 48 #569 | Zbl 0241.32007 · Zbl 0241.32007
[9] MORIMOTO (A.) . - Non compact complex Lie groups without non-constant holomorphic functions , “Proceedings of the Conference on complex analysis” [1964, Minneapolis], p. 256-272. - Berlin, Springer-Verlag, 1965 . MR 31 #5929 | Zbl 0144.07902 · Zbl 0144.07902
[10] NARASIMHAN (R.) . - The Levi Problem in the theory of functions of several complex variables , “Proceedings of the international congress of mathematicians” [1962, Stockholm], p. 385-388. - Djursholm, Institut Mittag-Leffer, 1963 . MR 31 #371 | Zbl 0116.06103 · Zbl 0116.06103
[11] NARASIMHAN (R.) . - The Levi Problem for complex spaces , II, Math. Annalen, t. 146, 1962 , p. 195-215. MR 32 #229 | Zbl 0131.30801 · Zbl 0131.30801
[12] TAKEUCHI (A.) . - Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif , J. Math. Soc. Japan, t. 16, 1964 , p. 159-181. Article | MR 30 #3997 | Zbl 0141.08804 · Zbl 0141.08804
[13] TITS (J.) . - Sur certaines classes d’espaces homogènes de groupes de Lie . Mem, Acad. Roy. Belg., t. 29, 1955 , p. 1-268. MR 17,874f | Zbl 0067.12301 · Zbl 0067.12301
[14] WARNER (G.) . - Harmonic analysis on semi-simple Lie groups , I. - Berlin. Heildeberg, New York, Springer-Verlag, 1972 (Grundlehren der mathematischen Wissenschaften, 188). Zbl 0265.22020 · Zbl 0265.22020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.